MathSciNet Relay Station
MathSciNet bibliographic data
MR1415333 (98e:47002) 47A05
Mate, László On the infinite product of operators in Hilbert space. Proc. Amer. Math. Soc. 126 (1998), no. 2, 535–543.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement